# SDR ABXA080231

- Difficulty date: August 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 57,575 hours, 45,406 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Circuit Board
- Part number: 00301560
- Part serial: A040501281
- Condition: Shorted
- Location: Taws Computer
- Component: Taws Computer
- Component part number: 30100000SCN108
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPWS FAIL LIGHT AND TERR INOP LIGHT ON TAWS CIRCUIT BRAKE TRIPPED. NR 1 ADC AND NR 1 GS C/B TRIPPED. DEFERRED 61397 FOUND TAWS COMPUTER INOP. CAPPED AND STOWED WIRES TW9020 FROM S30-6 (55) TW9056A FROM S30-16 (32) AND TW9014A22 FROM S30-6 (52) IAW REA D934-57692. DEFERRED TAWS SYSTEM IAW MEL 34-29. MAINT PROCEDURES COMPLIED WITH. PLACARD INSTALLED. RESEATED NR 1 ADC  AND NR 1 GS CIRCUIT BRAKERS, CHECKED OK CODE 1.   REMOVED AND REPLACED TAWS COMPUTER AND REINSTALLED REA D934-5762.  OPS CHECK GOOD IAW DC9 AMM 34-15-00.  TEARDOWN RESULTS FROM R/O 501584251.  ARINC RECEPTACLE/FILTER BOARD SCRAPPED TO ENGINEERING FOR ANALYSIS.  ENGINEERING RESULTS FOR S/N A040501281 FOUND PIN A31 SHORTED TO BOTH 28V AND GROUND.
